MathSciNet Relay Station
MathSciNet bibliographic data
MR2595715 35J91 (35J20 58E05)
Corvellec, J.-N.; Motreanu, V. V.; Saccon, C. Doubly resonant semilinear elliptic problems via nonsmooth critical point theory. J. Differential Equations 248 (2010), no. 8, 2064–2091.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement